# SDR 99UAL900296

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RT ENG SURGE ON TAKEOFF WITH FLAMES REPORTED FROM TAILPIPE AND AUDIBLE BANG.  REDUCED POWER AND STABILIZED EGT PEAK 774C FOR 13.  FLIGHT CONTINUED TO LAX.  *S/D*  ACCOMPLISHED SURGE CHECKS PER MM 71- 00-39, NO DEFECTS FOUND.  REPLACED FUEL CONTROL AND FUEL PUMP PRECAUTIONARY, ACCOMPLISHED EVBC TRIM, NEEDED NO ADJUSTMENT, 3.0 BLEED VALVE ADJUDTED FROM 1.0 TO 1.04 INCHES AT 1.188 EPR.
